# SDR CA150319007

- Difficulty date: August 15, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 13,717 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, CYLINDER NR 4 DIFFERENTIALS WERE FOUND SATISFACTORY LIMITS.  UPON FURTHER INSPECTION AFTER REMOVAL OF THE NR 4 CYLINDER, NR 4 INTAKE AND NR 3 EXHAUST LOBE ON CAMSHAFT DISPLAYED SIGNS OF PREMATURE WEAR.  ENGINE WAS THEN REMOVED FOR REPAIR.
